Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes weight loss, anxiety, depression and leg tremors despite taking medications?

Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 319 Questions

default
Posted on Mon, 23 Apr 2018 in Mental Health
Question: my wife is struggling with weight loss, loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo Clinic, plus 2 neurologists locally and no one can pinpoint her problem. she has had changes in her medication and nothing seems to work. she presently takes the following prescriptions: BUSPIRONE, MELOXICAM, CLONAZEPAM, PANTOPRAZOLE, MIRTAZAPINE, HYDROXYCHLOR, VENLAFAXINE AND TETRABENAZINE. DOCTORS INITIALLY DIAGNOSED HER WITH TARDIVE DYSKENESIA BUT MAYO CLINIC SAID NO.OTHERS SAY SHE HAS PARKINSONISM AND YET ANOTHER THINKS HUNTINGTONS DISEASE. SHE WILL NO LONGER GO OUT IN PUBLIC BECAUSE SHE SHAKES SO BADLY AND OUR SOCIAL LIFE IS NON-EXISTENT. CAN ANYONE HELP US?? PLEASE!!
doctor
Answered by Dr. Eni 2 hours later
Brief Answer:
First fase of Parkinson with depression.

Detailed Answer:
Dear Patient,

I read your question.
I do understand your problem. As you have mentioned it is a bit complicated to come out in a conclusion what your wife has and what the remedy must be used to improve her.

On my experience I would suggest you to keep on the medication that she already. I think she is struggling with depression. And she may be in the first stage of Parkinson.

You should try to use serotoninagonist drugs for your wife. Discuss them with your doctor or the pharmacist. They will improve the inner being and will make anxiety go away. I do suggest that you trust one doctor only and do not change the course or the therapy often.

Parkinson and depression need to be treated systematically and symptomatically, so choose to talk about this to you local Neurologists.

Friends and love are at high important so try to go out more and have more dates. I know it is difficult, but in your case I find it vital

I wish you fast relief.

Best Regards,

Dr. E. Manoku
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Tetrabenazine

doctor1 MD

one of my Auty has been suffering from Huntingtuns chorea since 4 years. she does not has major problem but we want to understand prognosis and nature of disease. do we need to take any specail care for her or is there any treatment for it.

doctor1 MD

Hi there, I have been taking Geodon for several years after having had problems with Abilify and Risperdal which caused problems with tremors among other things, Seroquelwhich I reacted to very adversely and could not tolerate, and maybe a couple...

doctor1 MD

My 8 yr old grandson diagnosed with tardive dyskinesa this week after being taken off risperdone for 4 yrs. they put him on congentin to help with moments now reducing all medicines. Goal is to be off all medicines before he leaves hospital in two days. He was being taken off risperdone slowly when symptoms started after being on risperdone for 4 years. Will side effects go away or is this permanent? AAAAA

doctor1 MD

Hello doctor, My name is Raju. I am suffering from hunting chorea. I have been advised to take Encorate(Sodium valporate) 100 mg, Licab ( Lithium corbonate) 75 mg and AriepMT 2.5mg daily. I am in this medication past five years.DIO I have not found any improvement and my movements are becomming increasingly difficult.

I When genetic testing was done, I have a repeat count of 43. Recently we saw that 'Tetrabenzene ' is also being approved by FDA for this disease. Please advise if this is can be used or if you have any alternateive.
Thanking you.

doctor1 MD

Im a 23 year old suffering from facial tic disorder . Usually happens (or threatens to happen) whenever I have excessive emotions (i have a mild anxiety disorder ). It first came about 6 years ago and it was a very embarassing moment. I seemed to have forgotten about it for a while but it never completely went away. Now its threatening my life again. I ve tried all sorts of things like magnesium and calcium intake, facial massage, EFT but to no avail. Its hurting my social life. What else could i possibly try to help cope with this problem? P/S: I have had numerous injuries on my head as i was growing up.